Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 17, 2012, 11:52 AM EST for 7 counties in Kentucky. It was in force for 23 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 17, 2012, 11:52 AM EST (16:52 UTC)
- Expired
- Jan 17, 2012, 12:15 PM EST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Fayette County, KY, Franklin County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 17, 11:58 AM EST | TSTM WND DMG | 3 Ese Frankfort, KY | A TRAINED SPOTTER REPORTED A SHOP WAS DESTROYED ON LEESTOWN ROAD. |
| Jan 17, 11:59 AM EST | TSTM WND DMG | 2 Ssw Forks Of Elkhorn, KY | ESTIMATED 65MPH WINDS. POWER POLE BLOWN DOWN BEHIND TOYOTA DEALERSHIP NEAR INTERSECTION OF HIGHWAYS 421 AND 60. ROOFS REMOVED FROM SEVERAL STORAGE UNITS. |
| Jan 17, 12:00 PM EST | TSTM WND DMG | 2 Ssw Forks Of Elkhorn, KY | ROOF BLOWN OFF STORAGE FACILITY ON LEESTOWN ROAD. |
| Jan 17, 12:10 PM EST | TSTM WND DMG | 3 Nne Midway, KY | 60 BY 40 HORSE BARN LOST ITS ROOF. TREES BLOWN DOWN AND SHINGLES BLOWN OFF HOUSE. ESTIMATED 65 MPH WINDS. PATH LENGTH 200 YARDS. |
| Jan 17, 12:12 PM EST | TSTM WND DMG | 5 W Georgetown, KY | QUARTER OF A ROOF BLOWN OFF ON MUIR LANE. |
| Jan 17, 12:12 PM EST | TSTM WND DMG | Georgetown, KY | ROOF DAMAGE TO A BUILDING IN GEORGETOWN. WATER THEN DAMAGED THE INTERIOR. WIND SPEED UNKNOWN. |
| Jan 17, 12:12 PM EST | TORNADO | 4 Nne Midway, KY | EF1 TORNADO DESTROYED TWO BARNS AND DAMAGED ONE. MANY TREES SNAPPED...UPROOTED... AND BLOWN DOWN. FENCES DESTROYED. |
| Jan 17, 12:13 PM EST | TSTM WND DMG | Georgetown, KY | 60MPH WINDS TOOK THE ROOF FROM A COMMUNITY CENTER AT 221 OREGON STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 818 m²/s²
- 0-3 km storm-relative helicity
- 844 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411
WUUS53 KLMK 171652
SVRLMK
KYC005-067-073-209-211-215-239-171715-
/O.NEW.KLMK.SV.W.0015.120117T1652Z-120117T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 AM EST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF FRANKFORT...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
EASTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1215 PM EST
* AT 1150 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR AVENSTOKE...MOVING EAST AT
65 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
GEORGETOWN...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
MILLVILLE AND CLIFTON...
WALLACE AND MCKEES CROSSROADS...
ZION HILL AND YARNALLTON...
GREENDALE AND SPINDLETOP ESTATES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3796 8448 3797 8456 3800 8466 3799 8467
3803 8534 3822 8501 3823 8443
TIME...MOT...LOC 1652Z 270DEG 55KT 3812 8499
WIND...HAIL 60MPH <.50IN
$$
EER1 follow-up statement
257
WWUS53 KLMK 171713
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 PM EST TUE JAN 17 2012
KYC005-067-073-209-211-215-239-171723-
/O.EXP.KLMK.SV.W.0015.000000T0000Z-120117T1715Z/
SCOTT KY-SHELBY KY-SPENCER KY-WOODFORD KY-ANDERSON KY-FAYETTE KY-
FRANKLIN KY-
1213 PM EST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN...WESTERN
FAYETTE...NORTHERN ANDERSON...WOODFORD...EASTERN SPENCER...SOUTHERN
SHELBY AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 1215 PM EST...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3796 8448 3797 8456 3800 8466 3799 8467
3803 8534 3822 8501 3823 8443
TIME...MOT...LOC 1713Z 270DEG 55KT 3811 8458
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 17, 10:47 AM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 17, 10:47 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1047 AM EST TUE JAN 17 2012 ...Mesoscale Update... Fairly intense NE-SW oriented squall line continues to push eastward across the western forecast area this morning. Currently the line extends from Jefferson County Indiana southwestward to near Hancock County Kentucky. This activity is heading east quickly at 45-50 MPH and will be impacting the Louisville metro area in the next 30-45 minutes. The line contains strong to severe thunderstorms with bowing segments and embedded mesovorticies. Mid-level winds of 65-70 knots were still observed on radar data. Combining these with RUC proximity soundings continue to yield very high, yet localized areas of storm-relative helicity. This will result in occasional mesovorticies occurring within the line. Already we've seen our first mesovorticies in Crawford county that prompted the tornado warning for Crawford/Floyd/Harrison County Indiana. With the shear expected to remain in place and instability increasing slightly due to some solar insolation occurring, isolated tornadoes within the line will continue to be a possibility. Elsewhere in the line, a period of torrential rain and wind gusts of 45 to 50 MPH can be expected. Some small hail will also be possible. && .Short Term (Today - Tonight)... Elongated surface low extends from south-central Missouri into central Illinois, with strong SSW low-level flow over the Ohio Valley. The air mass being advected in is unseasonably mild, but so far not exceedingly moist, which has somewhat limited the development of precip south of the Ohio River. Strong low-level jet (60-65 kt at 3000 ft AGL per KLVX 88-D) has not penetrated the boundary layer as well as we expected, with 2000 ft winds holding around 45 kt. Showers that tried to expand south and east into central Kentucky are now largely confined to Indiana, but METARs did show peak winds near 40 mph at SDF and FFT at or just before the onset of precip earlier. Expect more gusty showers, and perhaps a few thunderstorms, through the pre-dawn hours, mainly in Indiana but possibly as far south and east as the Bluegrass Parkway. Not expecting severe wind gusts, but with the screaming low-level jet, any shower or thunderstorm could briefly mix down strong wind gusts in the 40-50 mph range. Still on track for an early afternoon frontal passage, but the precip chances should actually drop off to a low-end likely a few hours before that, as the low-level jet is shunted south and east of the forecast area. Thunder potential will exit with the low-level jet around midday. Temps will remain near current readings, mainly in the mid-50s, through late morning in Indiana, and early/mid-afternoon in Kentucky. Once the front moves through, expect temperatures to rapidly fall through the 40s, and into the 30s by early evening. As usual this begs the question of snow potential with the exiting precip shield. NAM takes the precip out of central Kentucky too quickly to change over, but the GFS is a little slower. Forecast soundings only show a very shallow layer near saturation at -10C, and time-height X-sections actually show downward motion. Therefore, we will be hard pressed to see any changeover except in the I-75 corridor early this evening. Even then it looks more like a mix, if anything, so we will carry a chance of rain or snow showers. Surface temps still above freezing so little or no impact is expected. .Long Term (Wednesday night through Monday)... The early portion of the extended, late Wednesday through Sunday, will feature a fast progressive zonal jet that will basically bisect the CONUS from west to east. Bitterly cold arctic air across Canada will spill south of the Canadian border and bring cold temperatures to the northern states. Unseasonably mild temperatures will stretch across our southern states from New Mexico across the Gulf States through the Carolinas. A baroclinic zone will become established across the Lower Ohio Valley with a sharp contrast in temperatures from north to south, making our temperature forecast Thursday through Saturday tricky. Temperatures will start off cold Wednesday as high pressure builds over the Commonwealth. Under mostly clear to partly cloudy skies, light north winds will diminish during the afternoon before becoming light southerly by Thursday morning. Despite highs only in the upper 30s to around 40, sun and light winds will make Wednesday seem warmer. A potent low pressure system will move across the western Great Lakes early Thursday. Arctic high pressure will quickly build across the Upper Midwest by afternoon. A cold front will move south of the Ohio River late in the day. However, the bulk of the really bitterly cold air will stay to the north, with the Commonwealth receiving just a glancing blow from this shallow arctic airmass. Some light snow showers or flurries may just graze our northern counties across the Bluegrass and southern Indiana Thursday afternoon. Thursday's highs may show a wide range from north to south on Thursday, and possibly Friday's as well, varying from the upper 30s north to near 50 across the south. Both the GFS and latest ECMWF show a weak trough crossing the region early Saturday. Light rain is likely Saturday, with again, cold air likely remaining to the north. Sunday and Monday... Jet stream energy will move east into the central Rockies Sunday and this will lead to a broad ridge developing across the southern states. Light southwest flow will likely lead to several very mild days early next week. Highs Sunday and Monday will rise well into the 50s. The GFS hints at a significant cyclone developing across the southern plains next Monday. This system will bring increasing moisture and potentially two wet days Monday and Tuesday. && .Aviation (12Z TAF Issuance)... Strong SSW flow continues in the low levels, but the LLJ remains weaker than anticipated. VAD Wind Profiles from KLVX and surrounding 88-Ds would indicate 2000 ft winds near 45 kt, with just enough of a directional difference to have a marginal LLWS impact. By mid-morning the low-level jet will be shunted off to our east, and cooling from the top down will start to mix the jet out through the boundary layer. Therefore LLWS will only be included in the initialization. Wind gusts near or above 25 kt will be fairly commonplace. Could see 30-35 kt gusts in or just ahead of any convective elements, but given the difficulty in pinning down location or timing, the TAFs will not be that bullish. Ceilings are VFR with the exception of BWG which has just gone MVFR. Will remain close to that threshold for the next couple of hours. A smattering of quick-moving showers merits initializing with VCSH, with a more organized line working its way in from the west by mid-morning. Not as much lightning as in the convection farther north, so the low probability for thunder will continue to be covered with CB wording. Based on METARs over SW Indiana and western Kentucky, expect ceilings to go MVFR but remain above fuel-alternate threshold. Front goes through SDF and BWG 18-19Z, and LEX by 21Z. Sharply colder air in the lowest 3000 ft will provide a very well-mixed boundary layer, and gusts could easily exceed 30 kt, especially in SDF and LEX. MVFR ceilings will improve to VFR after sunset, and gusty winds should abate. SDF will carry the strongest winds through the night, holding up near or above 15 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........MJ Short Term.......RAS Long Term........JSD Aviation.........RAS
Hazardous weather outlook, Jan 17, 11:37 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1137 AM EST TUE JAN 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-180915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1137 AM EST TUE JAN 17 2012 /1037 AM CST TUE JAN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH THE HIGHEST THREAT FOR SEVERE WEATHER BEING CONFINED TO AREAS ALONG AND EAST OF I-65 IN KENTUCKY. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ISOLATED TORNADOES WITHIN THE SQUALL LINE WILL ALSO BE POSSIBLE. AFTER THE PASSAGE OF A COLD FRONT...WIND GUSTS WILL CONTINUE TO APPROACH 40 MPH THIS AFTERNOON FOLLOWED BY MUCH COOLER TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON. MJ
In the hours before
Local storm report, Jan 17, 11:31 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND GST PLEASURE RIDGE PARK 38.15N 85.85W
01/17/2012 E60 MPH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200032
CMCLocal storm report, Jan 17, 11:39 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
01/17/2012 JEFFERSON KY PUBLIC
AIR CONDITIONING UNIT BLOWN OFF DOWNTOWN HOTEL.
&&
EVENT NUMBER LMK1200033
CMCLocal storm report, Jan 17, 11:42 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM TSTM WND DMG HARNED 37.75N 86.42W
01/17/2012 BRECKINRIDGE KY PUBLIC
TREES DOWN
&&
EVENT NUMBER LMK1200034
CMCLocal storm report, Jan 17, 11:43 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1143 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 3 NNW ANCHORAGE 38.31N 85.57W
01/17/2012 JEFFERSON KY PUBLIC
BROADCAST MEDIA RELAYED REPORT OF ONE POSSIBLY TWO
SEMIS OVERTURNED NEAR BROWNSBORO EXIT ON SNYDER.
&&
EVENT NUMBER LMK1200036
RJSLocal storm report, Jan 17, 11:49 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM TSTM WND DMG 3 N JEFFERSONVILLE 38.34N 85.73W
01/17/2012 CLARK IN PUBLIC
OUTBUILDINGS ON FARM BLOWN OVER... HOME UNDER
CONTRUCTION DESTROYED NEAR CORNER OF HOLMANS LANE AND
VETERANS PARKWAY.
&&
EVENT NUMBER LMK1200037
CMCLocal storm report, Jan 17, 11:52 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 3 SSE PROSPECT 38.31N 85.58W
01/17/2012 JEFFERSON KY TRAINED SPOTTER
TREES DOWN ONE ON TOP OF TRUCK IN VICINITY OF GOOSE
CREEK AND HWY 22. SIDE OF HOUSE BLOWN OFF ALONG BAY
WINDOW AND SHINGLE DAMAGE.
&&
EVENT NUMBER LMK1200038
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 10:14 AM EST | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Jan 17, 10:27 AM EST | Tornado Warning | LMK | Hancock | 43 days |
| Jan 17, 10:34 AM EST | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Jan 17, 10:43 AM EST | Severe Thunderstorm Warning | LMK | Meade | 17 min |
| Jan 17, 10:50 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Jan 17, 10:54 AM EST | Tornado Warning | LMK | Jefferson, Oldham | 36 min |
| Jan 17, 10:57 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 18 min |
| Jan 17, 11:00 AM EST | Special Weather Statement | LMK | Jefferson | 30 min |
| Jan 17, 11:02 AM EST | Special Weather Statement | LMK | Trimble | 28 min |
| Jan 17, 11:07 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 23 min |
| Jan 17, 11:11 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 19 min |
| Jan 17, 11:19 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 26 min |
| Jan 17, 11:20 AM EST | Tornado Warning | LMK | Jefferson, Shelby, Spencer | 25 min |
| Jan 17, 11:23 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Spencer | 37 min |
| Jan 17, 11:25 AM EST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 35 min |
| Jan 17, 11:29 AM EST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 16 min |
| Jan 17, 11:42 AM EST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 18 min |
| Jan 17, 11:44 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Larue, Meade, Nelson | 31 min |
| Jan 17, 12:06 PM EST | Special Weather Statement | LMK | Grayson, Larue | 24 min |
| Jan 17, 12:07 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 23 min |
| Jan 17, 12:14 PM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Scott, Woodford | 31 min |
| Jan 17, 12:16 PM EST | Special Weather Statement | LMK | Logan | 29 min |
| Jan 17, 12:24 PM EST | Severe Thunderstorm Warning | LMK | Grayson, Green, Hardin, Hart, Larue, Nelson and 1 more | 36 min |
| Jan 17, 12:27 PM EST | Tornado Warning | LMK | Grayson, Green, Hardin, Hart, Larue | 33 min |
| Jan 17, 12:28 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 17 min |
| Jan 17, 12:39 PM EST | Special Weather Statement | LMK | Edmonson, Hart | 36 min |
| Jan 17, 12:46 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 29 min |
| Jan 17, 12:48 PM EST | Special Weather Statement | LMK | Simpson | 27 min |
| Jan 17, 12:50 PM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 25 min |
| Jan 17, 12:56 PM EST | Tornado Warning | LMK | Warren | 19 min |
| Jan 17, 1:10 PM EST | Special Weather Statement | LMK | Casey, Green, Taylor | 35 min |
| Jan 17, 1:12 PM EST | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 33 min |
| Jan 17, 1:14 PM EST | Special Weather Statement | LMK | Madison | 31 min |
| Jan 17, 1:14 PM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson | 16 min |
| Jan 17, 1:16 PM EST | Special Weather Statement | LMK | Garrard | 44 min |
| Jan 17, 1:20 PM EST | Tornado Warning | LMK | Allen, Simpson | 25 min |
| Jan 17, 1:25 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 35 min |
| Jan 17, 1:26 PM EST | Severe Thunderstorm Warning | LMK | Clark, Madison | 19 min |
| Jan 17, 1:30 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Marion, Taylor | 30 min |
| Jan 17, 1:43 PM EST | Tornado Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jan 17, 1:52 PM EST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 23 min |
| Jan 17, 1:59 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell, Taylor | 31 min |
| Jan 17, 2:13 PM EST | Tornado Warning | LMK | Cumberland, Monroe | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.